# SDR MWEA98647

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Channel
- Part number: R591013011
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CHANNELS HAVE CRACKS IN UPPER CORNERS.  MAINTENANCE REMOVED CRACKS BY BLENDOUT IAW SABRETECH EA.
